# SDR AALA20021797

- Difficulty date: December 5, 2002
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N563AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING OVERNIGHT MAINTENANCE, FORWARD ENTRY DOOR PORTABLE EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED FORWARD ENTRY DOOR PORTABLE EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
